# SDR DXTA200400243

- Difficulty date: February 14, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N664QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605264
- Aircraft time: 1,597 hours, 1,239 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Indication
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF MOVED GEAR HANDLE UP AND NOTICED THE UNLOCK LIGHT REMAINED ON.  RECYCLED GEARS TWICE AND PROBLEM REMAINED THE SAME WITH HYDRAULIC PRESS LIGHT STAYING ON.  ACCOMPLISHED AIR TURNBACK AND LANDED SAFELY.  PLACED AIRCRAFT ON JACKS AND CYCLED LANDING GEAR SEVERAL CYCLES, COULD NOT DUPLICATE DISCREPANCY.  INSPECTED UPLOCK SWITCHES RIGGING AND NO FAULT FOUND, OPERATIONAL CHECKS GOOD.  REMOVED AIRCRAFT FROM JACKS, ALL WORK PERFORMED IAW CESSNA 560XL CHAPTER 32-30-00 AND 32-61-00.
